Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Neuropathy pain. Leg injury. On hydrocodone, fentanyle patch. Suggestion?

Hi, I had an accident aprox. 2 1/2 yrs ago. I guess it's called nueropathy pain. My left leg was buckled under me while I was unconconsious for aprox. 2 or 3 days, & I had layed with it like that the whole time. I'll try & make long story short. Was airlifted to hosp. where I stayed for 10 days, not once did they even get me out of bed then just released me without even knowing how to walk with a a walker, anyway have had been in horrible pain since then begging anyone to just cut my foot off but no one would because it still has blood flow, anyway I've been on 8 10/500 Hydrocodone & it helped some but have built up tolerance,last time I went to ER they admitted me & I saw a pain Dr. who put my on 50mg fentanyl patch to replace every 72 hrs. along with the hydro I'm still taking, first few weeks were Ok but even all that dosen't seem to be hekping that much anymore. Any suggestions? I still have use of my right leg but cannot use the left one at all. I use a wheelchair & can transfer myself in & out of bed & to toilet etc.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thank you for your query.

You mentioned that you were in hospital for 10 days. What were the investigations done and what were the findings which you have not mentioned? What was the final diagnosis at the time of discharge? These informations will help us in providing you with appropriate guidance.

The doctors have prescribed pain killers for relief of pain but our aim is to ensure that a diagnosis is established and you are able to move around comfortably for which you shall be needing physiotherapy and rehabilitation. I suggest that you discuss this issue with the treating doctors, if not already discussed.

I hope I have answered your query to your satisfaction.

Wishing your an early recovery.


Rajiv K Khandelwal
Answered: Wed, 26 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor